# SDR S2YA05043

- Difficulty date: July 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- Engine: Pwa PW306B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 5E2546
- Condition: Inoperative
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED ELEVATOR HEAT MESSAGE.  SINCE WEATHER WAS ENROUTE, THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE REPLACED THE RT ELEVATOR HORN ASSEMBLY IN ORDER TO REPAIR THE HEAT WITH OPERATIONAL CHECKS GOOD THE AC WAS RETURNED TO SERVICE.  (K)
